MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number SRL-350
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Code Capsular Contracture (1761)
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported "capsular contraction baker grade unknown" against left device.The device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and capsular contracture baker grade iii.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: weight to the spec and white particles in the surface of the shell.Cloudy and voids were observed after autoclave disinfection process.No openings observed in the device.Based on the device analysis the final assessment is: - no issues found related with the manufacturing process.
 
Event or Problem Description
Healthcare professional reported capsular contraction baker grade iii against left device.The device was explanted.Healthcare professional reported rupture.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d.6.B, h6.
 
Event or Problem Description
Healthcare professional reported capsular contraction baker grade iii against left device.The device explanted.Healthcare professional reported rupture.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key13544399
Report Number9617229-2022-02025
Device Sequence Number2162976
Product Code FTR
UDI-Device Identifier10888628006737
UDI-Public10888628006737
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/22/2023
Device Model NumberSRL-350
Device Catalogue NumberSRL-350
Device Lot Number3170129
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2022
Supplement Date Received by Manufacturer05/31/2022
07/08/2022
Initial Report FDA Received Date02/16/2022
Supplement Report FDA Received Date06/27/2022
08/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale